×

\((h,k)\)-trichotomies and asymptotics of nonautonomous difference systems. (English) Zbl 0880.39012

Authors’ abstract: Discrete nonautonomous nonlinear systems possessing \((h,k)\)-trichotomies are considered. We specialize to the case of solutions moving inside – and in a neighborhood of – an invariant manifold of a special kind, which we call \((h,k)\)-hyperbolic. The Aulbach-Coppel-Knobloch transformation is then developed and used to state conditions for granting asymptotic equivalence of solutions. Our results generalize some of Aulbach’s results in which the manifold considered was made of stationary points, and the system taken was autonomous.

MSC:

39A11 Stability of difference equations (MSC2000)
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Pinto, M., Discrete dichotomies, Computers math. applic., 28, 1-3, 259-270, (1994) · Zbl 0806.39004
[2] Kalkbrenner, J., Exponentielle dichotomie und chaotische dynamik nichtinvertierbarer differenzengleichungen, () · Zbl 0811.58043
[3] Aulbach, B., On linearly perturbed linear systems, Journal of mathematical analysis and its applications, 112, 317-327, (1985) · Zbl 0595.34060
[4] Aulbach, B., Continuous and discrete dynamics near manifolds of equilibria, Lect. notes in math., 1058, (1984) · Zbl 0535.34002
[5] Knobloch, H.W.; Kappel, F., Gewöhnliche differentialgleichungen, (1974), B.G. Teubner Stuttgart · Zbl 0283.34001
[6] Elaydi, S.; Hájek, O., Exponential dichotomy and trichotomy of nonlinear differential equations, Diff. and int. equations, 3, 1201-1224, (1990) · Zbl 0722.34053
[7] Naulín, R.; Pinto, M., Roughness of (h, k)-dichotomies, Journal of differential equations, 118, 1, 20-35, (1995) · Zbl 0836.34047
[8] Pinto, M.A., Asymptotic integration of a system resulting from the perturbation of an h-system, Journal of mathematical analysis and applications, 131, 1, 194-216, (1988) · Zbl 0656.34042
[9] Wanner, T., Zur linealizierung zufälliger dynamischer systeme, ()
[10] Wanner, T., Qualitative behavior of random differential equations, () · Zbl 0912.34051
[11] Henry, D., Geometric theory of semilinear parabolic equations, Lect. notes in math., 840, (1981) · Zbl 0456.35001
[12] Palmer, K.J., Exponential dichotomy, the shadowing lemma and transversal homoclinic points, (), 265-306
[13] Aulbach, B., Invariant manifolds with asymptotic phase, Nonlin. anal., theory, methods and appl., 6, 817-827, (1982) · Zbl 0509.58034
[14] Aulbach, B., Behavior of solutions near manifolds of periodic solutions, Jour. diff. eqs., 39, 345-377, (1981) · Zbl 0427.58013
[15] Coppel, W.A., Dichotomies in stability theory, () · Zbl 0376.34001
[16] Kirchgraber, U.; Stiefel, E., Methoden der analytischen störungsrechnung und ihre anwendungen, (1978), B.G. Teubner Stuttgart · Zbl 0411.34050
[17] López-Fenner, J.; Pinto, M., An integral manifold with bounded projection for nonautonomous, nonlinear systems of (h, k)-hyperbolic type, (), Tübingen · Zbl 0880.39012
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.